I doubt very much indeed whether it's anything whatsoever to do with the insulin - a lady member (Pumper Sue who posts in the main on another forum hence we hardly see her these days) also has Addison's so she's permanently on pred as well as Insulin but was T1 well before before the A's and I've not heard her say anything - but obviously do ask. The main thing any steroid does is increase a person's BG and you just have to increase the doseage to cater for that.
Do you test your BG when this occurs and if so what is it - high low or OK? What I mean is - is the dose of insulin currently correct?
And, sorry Poppet, it isn't at all obvious when you take your Insulatard - how could it be? I'm wondering if the sleeplessness is more to do with your BG during the night than the pred but as I've never been on any steroid obviously I don't know.
Re loo visits - regrettably I have to say though 4 times in 4 hours is a bit too much, that happens to me occasionally - but I know those nights when I go it's not as much as normal, so conclude for whatever reasons my bladder isn't fully emptying.